Volume 7 Number 2
May 2010
Article Contents
Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010. doi: 10.1007/s11633-010-0224-2
Cite as: Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010. doi: 10.1007/s11633-010-0224-2

Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays

Author Biography:
  • Corresponding author: Xu-Dong Zhao received the B.Sc.degree in automation from Harbin Institute of Technology,PRC in 2005.d:\PDF\.pdf
  • Received: 2009-04-24
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4780) PDF downloads (2289) Citations (0)

Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays

    Corresponding author: Xu-Dong Zhao received the B.Sc.degree in automation from Harbin Institute of Technology,PRC in 2005.d:\PDF\.pdf

Abstract: This paper proposes improved stochastic stability conditions for Markovian jump systems with interval time-varying delays. In terms of linear matrix inequalities (LMIs), less conservative delay-range-dependent stability conditions for Markovian jump systems are proposed by constructing a different Lyapunov-Krasovskii function. The resulting criteria have advantages over some previous ones in that they involve fewer matrix variables but have less conservatism. Numerical examples are provided to demonstrate the efficiency and reduced conservatism of the results in this paper.

Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010. doi: 10.1007/s11633-010-0224-2
Citation: Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010. doi: 10.1007/s11633-010-0224-2
Reference (18)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return